# SDR RU3A20140714026

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 15,018 hours, 7,896 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN DOOR LIGHT CAME ON DURING FLIGHT.  THIS IS A REPEAT.  HOOK MICROSWITCH WAS ADJUSTED AFTER FIRST OCCURRENCE, THEN CHANGED AFTER SECOND OCCURRENCE.
